Article citationsMore>>

F. Fedele and M. A. Tayfun, “On Nonlinear Wave Groups and Crest Statistics,” Journal of Fluid Mechanics, Vol. 620, 2009, pp. 221-239.doi:10.1017/S0022112008004424

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.